# SDR MASA200600215

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,276 hours, 8,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoiler Sys
- Part time: 7,226 hours, 6,586 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7327 ORD - ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A CONFIG SPOILERS MESSAGE.  RESET SYSTEM.  OPS CHECK GOOD.
